BibTeX record journals/mcs/VenkiteswaranJ05

download as .bib file

@article{DBLP:journals/mcs/VenkiteswaranJ05,
  author    = {G. Venkiteswaran and
               M. Junk},
  title     = {Quasi-Monte Carlo algorithms for diffusion equations in high dimensions},
  journal   = {Mathematics and Computers in Simulation},
  volume    = {68},
  number    = {1},
  pages     = {23--41},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.matcom.2004.09.003},
  doi       = {10.1016/j.matcom.2004.09.003},
  timestamp = {Sat, 20 May 2017 00:22:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mcs/VenkiteswaranJ05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier